# SDR UPS06847130

- Difficulty date: June 14, 2006
- Submitted: June 16, 2006
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Barrier
- Condition: Torn
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEAR IN BOTTOM RIGHT CORNER OF SMOKE CURTAIN.  BOTTOM OF SMOKE CURTAIN NOT ATTACHED TO FLOOR.  REPAIR SMOKE CURTAIN IAW EO DC8-2550-1872B.
